# SDR TWRA9734

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'D' ZONE RT AISLE, FLOOR EVAC LIGHT INOP.  MID LAV CROSSWAY, FLOOR EVAC LIGHT INOP.  4L DOOR, UPPER DOOR BUSTLE LIGHT INOP.  REPAIRED LIGHTS OPERATIONS CHECKED GOOD.  (M)
